Towards the Kazhdan-Lusztig conjecture
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, p. 261-302
@article{ASENS_1981_4_14_3_261_0,
     author = {Gabber, Ofer and Joseph, Anthony},
     title = {Towards the Kazhdan-Lusztig conjecture},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 14},
     number = {3},
     year = {1981},
     pages = {261-302},
     doi = {10.24033/asens.1406},
     zbl = {0476.17005},
     mrnumber = {83e:17009},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1981_4_14_3_261_0}
}
Gabber, O.; Joseph, A. Towards the Kazhdan-Lusztig conjecture. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, pp. 261-302. doi : 10.24033/asens.1406. http://www.numdam.org/item/ASENS_1981_4_14_3_261_0/

[1] I. N. Bernstein, I. M. Gelfand and S. I. Gelfand, Category of ɡ Modules (Funct. Anal. Priloz., Vol. 10, 1976, pp. 1-8). | MR 53 #10880 | Zbl 0353.18013

[2] I. N. Bernstein and S. I. Gelfand, Tensor Products of Finite and Infinite Dimensional Representations of Semisimple Lie Algebras (Compos. Math., Vol. 41, 1980, pp. 245-285). | Numdam | MR 82c:17003 | Zbl 0445.17006

[3] N. Bourbaki, Groupes et algèbres de Lie, Chap. 4-6, Éléments de mathématiques, XXXIV, Hermann, Paris, 1968.

[4] H. Cartan and S. Eilenberg, Homological Algebra, Princeton, New Jersey, 1976.

[5] P. Delorme, Extensions dans la catégorie ϑ de Bernstein-Gelfand-Gelfand. Applications, preprint, Paris, 1978.

[6] J. Dixmier, Algèbres enveloppantes, cahiers scientifiques, XXXVII, Gauthier-Villars, Paris, 1974. | MR 58 #16803a | Zbl 0308.17007

[7] O. Gabber and A. Joseph, The Bernstein-Gelfand-Gelfand Resolution and the Duflo Sum Formula (Compos. Math., Vol. 43, 1981, pp. 107-131). | Numdam | MR 82k:17009 | Zbl 0461.17004

[8] J.-C. Jantzen, Zur Charackterformel gewisser Darstellungen halbeinfacher Gruppen und Lie-Algebren (Math. Z., Vol. 140, 1974, pp. 127-149). | MR 55 #5756 | Zbl 0279.20036 | Zbl 0288.20059

[9] J.-C. Jantzen, Moduln mit einem höchsten Gewicht, LN 750, Springer-Verlag, Berlin-Heidelberg-New York, 1980. | Zbl 0426.17001

[10] D. A. Kazhdan and G. Lusztig, Representations of Coxeter Groups and Hecke Algebras (Invent. Math., Vol. 53, 1979, pp. 165-184). | MR 81j:20066 | Zbl 0499.20035

[11] D. A. Kazhdan and G. Lusztig, Schubert Varieties and Poincaré Duality, preprint, Harvard, 1979.

[12] D. Vogan, Irreducible Characters of Semisimple Lie Groups I (Duke Math. J., Vol. 46, 1979, pp. 61-108). | MR 80g:22016 | Zbl 0398.22021

[13] D. Vogan, Irreducible Characters of Semisimple Lie Groups II. The Kazhdan-Lusztig conjectures (Duke Math. J., Vol. 46, 1979, pp. 805-859). | MR 81f:22024 | Zbl 0421.22008

[14] D. Vogan, Ordering in the Primitive Spectrum of a Semisimple Lie Algebra (Math. Ann., Vol. 248, 1980, pp. 195-203). | MR 81k:17006 | Zbl 0414.17006

[15] A. A. Beilinson and I. N. Bernstein, C. R. Acad. Sc. (to appear).

[16] J.-L. Brylinski and M. Kashiwara, Démonstration de la conjecture de Kazhdan-Lusztig sur les modules de Verma [C. R. Acad. Sc. (to appear)]. | Zbl 0457.22012

[17] J.-L. Brylinski and M. Kashiwara, Kazhdan-Lusztig Conjecture and Holonomic Systems [Invent. Math. (to appear)]. | Zbl 0473.22009

[18] S. Gelfand and R. Macpherson, Verma Modules and Schubert cells, Preprint, I.H.E.S., November 1980.

[19] A. Joseph. Goldie Rank in the Enveloping Algebra of a Semisimple Lie Algebra, III [J. Alg. (in the press)]. | Zbl 0482.17002